SciELO - Scientific Electronic Library Online

 
vol.35 número2On some asymptotic properties of classical Hermite polynomials modified by a rational factorThe Golomb space and its non connectedness “im kleinen” índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

GAMERO, Harold; BLANCO, Jaider  e  VERGARA, Gabriel. Theorem of Dirichlet on F q [t]. Integración - UIS [online]. 2017, vol.35, n.2, pp.163-187. ISSN 0120-419X.  http://dx.doi.org/10.18273/revint.v35n2-2017003.

In this paper we prove the existence of infinite unit irreducible prime polynomials on the finite field F q by Pollack through of characters and L-series

Palavras-chave : Characters; Series-L; Möbius inversion formula.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )